# SDR 7AHR20130416002

- Difficulty date: April 3, 2013
- Submitted: April 16, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 200
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAV FLOOR TO WALL ATTACH ANGLES HAVE SURFACE CORROSION.  R & R 3 EA ATTACH ANGLES IAW SRM 51-30-1.
